Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 156, NWS Lincoln, IL

June 15, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 3:47 PM CDT for 4 counties in Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 3:47 PM CDT (20:47 UTC)
Expired
Jun 15, 2008, 4:30 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties DeWitt County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 24 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:50 PM CDTHAIL 0.882 S Chestnut, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:42 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 152047
SVRILX
ILC039-107-115-167-152130-
/O.NEW.KILX.SV.W.0156.080615T2047Z-080615T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN MACON COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 430 PM CDT.

* AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHEAST OF CORNLAND...OR ABOUT 12 MILES SOUTH OF LINCOLN...AND
  WAS MOVING EAST AT 32 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT PULASKI...
  CHESTNUT...
  LATHAM...
  WARRENSBURG...
  KENNEY...
  MAROA...
  FORSYTH...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4012 8891 3987 8889 3989 8946 4004 8944
TIME...MOT...LOC 2047Z 265DEG 28KT 3998 8934

$$

CHS
3 follow-up statements
000 
WWUS53 KILX 152105
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT SUN JUN 15 2008

ILC039-107-115-167-152130-
/O.CON.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
DE WITT-LOGAN-MACON-SANGAMON-
403 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN LOGAN...SOUTHWESTERN DE WITT...NORTHWESTERN MACON
AND NORTHEASTERN SANGAMON COUNTIES...

AT 402 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF LATHAM...OR ABOUT 17 MILES WEST OF
DECATUR...MOVING EAST AT 32 MPH.

AT 352 PM A TRAINED SPOTTER REPORTED PENNY SIZED HAIL ONE MILE NORTH 
OF BUFFALO.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  LATHAM...
  CHESTNUT...
  WARRENSBURG...
  ROWELL...
  FORSYTH...
  MAROA...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3987 8889 3989 8939 3997 8933 4005 8938
      4012 8891
TIME...MOT...LOC 2103Z 265DEG 28KT 3991 8924

$$

CHS
000 
WWUS53 KILX 152119
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT SUN JUN 15 2008

ILC107-167-152130-
/O.CAN.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
LOGAN-SANGAMON-
420 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN SANGAMON COUNTIES IS CANCELLED...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3987 8889 3989 8914 3996 8913 4004 8908
      4012 8891
TIME...MOT...LOC 2120Z 267DEG 35KT 3990 8902

$$

ILC039-115-152130-
/O.CON.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
DE WITT-MACON-
420 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN DE WITT AND NORTHERN MACON COUNTIES...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 2 MILES SOUTH OF WARRENSBURG...OR ABOUT 8 MILES NORTHWEST OF
DECATUR...MOVING EAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  FORSYTH...
  MAROA...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3987 8889 3989 8914 3996 8913 4004 8908
      4012 8891
TIME...MOT...LOC 2120Z 267DEG 35KT 3990 8902

$$

CHS
000 
WWUS53 KILX 152128
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT SUN JUN 15 2008

ILC039-115-152136-
/O.EXP.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
DE WITT-MACON-
426 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DE WITT AND NORTHERN
MACON COUNTIES EXPIRES AT 430 PM CDT...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHEAST MACON AND EASTERN DEWITT COUNTIES UNTIL 515 PM.

LAT...LON 3987 8889 3989 8914 3996 8913 4004 8908
      4012 8891
TIME...MOT...LOC 2126Z 267DEG 35KT 3990 8894

$$

CHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:34 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 15, 2:34 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT SUN JUN 15 2008

.DISCUSSION...
ISSUED 234 PM CDT SUN JUN 15 2008

LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS
THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM
LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW
BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE
MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER
TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO
CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE
BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER
THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES
THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH
OF THE NEXT SEVERAL DAYS.

NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING
CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE...
12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED
TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES
GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...

TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST
SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED
WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN
AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL
WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL
SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES
THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL
SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH
STABILIZATION OCCURS DUE TO THE ONGOING STORMS.

MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE
SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE
FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER
TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND
ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL.
HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A
RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER
CONDITIONS.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE
AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER
EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY
SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN
TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER
RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US
PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS
ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A
SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY.

BAK
&&

.AVIATION...
ISSUED 1250 PM CDT SUN JUN 15 2008

STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE
QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES
DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND
SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE
VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO
HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF
SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN
VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING.
SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE
WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER
WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS
HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 3:11 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT SUN JUN 15 2008

ILZ027>031-036>038-040>043-047>051-161100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
311 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY
EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE
AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO
THE SOUTHEAST BEFORE SUNSET AS THE COLD FRONT SWEEPS THROUGH.

INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL
EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE
SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME
MINOR FLOODING THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED UNTIL 7 PM.

ILZ044>046-052>057-061-161100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
311 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH SUNSET.
THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE
HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE
SOUTHEAST AFTER SUNSET AS THE COLD FRONT SWEEPS THROUGH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNSET.

ILZ062-063-066>068-071>073-161100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
311 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING...

A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST
ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS
TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE
THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER
MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA.

EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE
OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE
NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL
CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE
WABASH...AND EMBARRAS RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT
IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE SOUTHEAST OF THE
AREA.

FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 5 AND 9 PM.

HUETTL

In the hours before

Local storm report, Jun 15, 3:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     MORTON                  40.61N 89.47W
06/15/2008                   TAZEWELL           IL   NWS EMPLOYEE

            6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND
            GUSTS.

&&

BAK
Local storm report, Jun 15, 3:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     DEER CREEK              40.63N 89.33W
06/15/2008  M71 MPH          TAZEWELL           IL   MESONET

&&

BAK
Local storm report, Jun 15, 3:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     NON-TSTM WND GST GOODFIELD               40.63N 89.27W
06/15/2008  E70 MPH          WOODFORD           IL   EMERGENCY MNGR

            60 TO 70 MPH WINDS IN GOODFIELD.

&&

BAK
Local storm report, Jun 15, 3:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND GST     GOODFIELD               40.63N 89.27W
06/15/2008  E70.00 MPH       WOODFORD           IL   EMERGENCY MNGR

            60 TO 70 MPH WINDS IN GOODFIELD.

&&

BAK
Local storm report, Jun 15, 3:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     CUBA                    40.49N 90.19W
06/15/2008                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.

&&

BAK
Local storm report, Jun 15, 3:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     HARTSBURG               40.25N 89.44W
06/15/2008  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

            LARGE TREES BLOWN DOWN.

0342 PM     TSTM WND GST     1 SE ELKHART            40.01N 89.47W
06/15/2008  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

&&

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:21 AM CDTAreal Flood WarningILXClark, Crawford, Jasper48 hr
Jun 15, 9:32 AM CDTAreal Flood WarningILXCrawford, Jasper, Lawrence, Richland48 hr
Jun 15, 1:51 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark54 min
Jun 15, 2:06 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler39 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria34 min
Jun 15, 2:42 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Peoria, Schuyler, Tazewell63 min
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford43 min
Jun 15, 3:14 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford46 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt, Tazewell, Woodford61 min
Jun 15, 4:15 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Macon, Piatt60 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningILXMarshall, Stark51 min
Jun 15, 4:39 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion36 min
Jun 15, 5:03 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Jun 15, 5:22 PM CDTSevere Thunderstorm WarningILXEdgar38 min
Jun 15, 5:52 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar53 min
Jun 15, 6:40 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.